# SDR FDEA201204241544

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198422200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR THRUST BRACKET AFT OF FR 25 BETWEEN SEAT TRACKS 5R & 6R UPPER   SURFACE CORRODED 2 SQUARE INCHES (LOCATION FR 25 3 INCHES).  REMOVED CORROSION FROM THRUST PLATE BETWEEN FR25 AND FR 26, BETWEEN SEAT TRACKS 5R AND 6R IAW SRM 51-74-10.  FOUND BLENDED OUT AREA OUT-OF-TOLERANCE IAW SRM 51-73-10, PG1 AND ABS 5044, PG 5. FABRICATED THRUST PLATE IAW DWG A53781984.  R & R THRUST PLATE IAW FSRM 51-72-10.   PROTECTED AREAS AND PARTS IAW SRM 51-74-10.
